# SDR ARWA20011119

- Difficulty date: November 20, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,336 hours, 23,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION THE FOLLOWING WAS FOUND:  VERTICAL SUPPORT AT STATION 980 RT SIDE LOWER END CORRODED, WHERE SUPPORT ATTACHES TO CIRCUMFERENTIAL FRAME.  REPAIRED VERTICAL SUPPORT AT STA 980 LT LOWER END IAW DRAWING NR AS 11355.
